# SDR DALA2018111406630

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 44,308 hours, 36,024 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bottle
- Condition: Low Pressure
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE ON TAILCONE JETTISON BOTTLE. SERVICING OF THE TAILCONE NITROGEN CYLINDER - (20011201) WAS PERFORMED PER MD-90 AMM 12-18-01-612-801 STAYING IN TEMPERATURE: 58F, PRESSURE: 2200 PSI. (LP# 0823822)
